# SDR FDEA2020061071166

- Difficulty date: April 27, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Filler
- Part number: ARC0771509
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE APPROX XORS 412 REAR SPAR, FILLER DELAMINATED. CUT AND REMOVED CORRODED SECTION OF FILLER, BLENDED OUT CORROSION ON UPPER SUFACE OF SPAR CAP. FABRICATED AND INSTALLED NEW FILLER SECTION, REFERENCE EA 1-5710-T0354315 WINGS-BASIC WING STRUCTURE-RT WING UPPER SURFACE FILLER.
